Ohio, 2019

Hail and Damaging Winds in Ohio, July 2, 2019

July 2, 2019 · NWS CLE · 50 events in 17 counties and zones

Numerous severe thunderstorms produced widespread wind damage and locally severe microbursts across northern Ohio. The atmospheric conditions were very favorable for microbursts and wind damage that afternoon and evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
$552,000
Crop damage
None recorded
Events
50

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

Numerous severe thunderstorms produced widespread wind damage and locally severe microbursts across northern Ohio. The atmospheric conditions were very favorable for microbursts and wind damage that afternoon and evening. Downward CAPE values were extremely high and the upper air profiles shows an Inverted-V sounding. Some of the hardest hit areas were around Milan southward to the Canton area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jul 2, 12:51 PM EST, 19 minutes earlier.

Area forecast discussion, Jul 2, 12:51 PM EST, 19 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
151 PM EDT Tue Jul 2 2019

.SYNOPSIS...
A weak trough of low pressure will move southeast later this
afternoon. A stationary front will lift north as a warm front
tonight and become nearly stationary through Thursday.  The front
will lift north of the area Thursday night. High pressure will build
northwest across the Ohio Valley through the end of the week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Minor pop trend adjustments with the midday update, otherwise
the forecast seems to be playing out as previously anticipated.
The convection seems to be going a bit earlier across northwest
Ohio, otherwise timing of best coverage still on track for the
3-9pm timeframe. Individual storms have not persisted very long,
so main threat would be downburst type activity with the cells
that can maintain more robust updrafts before collapsing.

Original Discussion...

A weak surface trough will linger over the area this morning in
response to an upper level trough that is moving southeast across
the region.  The mean flow has a broad upper level ridge over the
forecast area today through Wednesday.  However, a series of
shortwaves will move through the mean flow and the presence of a
weak stationary front this afternoon will become the focus for a
threat for showers and thunderstorms across the area today through
Wednesday. Model soundings support CAPE values above 1500 J/kg this
afternoon and precipitable water values pushing 1.8 inches. So far
it looks like wind will be the main threat for today.

As warm front lifts north across the area by Wednesday, warmer air
at the surface along with 850 temperatures increasing from 17 to 18
degrees C to between 18 and 20 degrees C tomorrow.  With threat for
showers and thunderstorms and a bit more cloud cover, temperatures
will be a tad bit cooler for Wednesday than today. Weak surface high
pressure will try to build in across the northeast portion of the
forecast area Wednesday afternoon. This feature will push some
slightly drier air into the region and possibly keep the northeast
dry in the afternoon Wednesday.  Meanwhile, rest of the forecast
area will be under the threat for more showers and thunderstorms
through the day Wednesday.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
A weakness in the upper ridge will prompt better coverage of
showers/thunderstorms for Thursday and Friday and a cold front will
sink south across the area Friday night. Still maintained the
diurnal peak in coverage. Temperatures will be flirting with the 90
degree mark both days with heat indices in the mid/upper 90s.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Still will have shower/thunderstorm chances Saturday and possibly
Sunday with remnant troughiness/shortwave energy in the now,
northwest flow. High pressure actually moves overhead for Monday. It
will be a few degrees cooler each day in the long term, headed back
toward normal by Monday. Humidity levels will come down too.

&&

.AVIATION /18Z Tuesday THROUGH Sunday/...
A warm, unstable airmass with high pressure south of the region
and a weak stationary front north of the area with bring
scattered showers and storms to the region. Hard to pinpoint
exact timing and location of storms, aside from ongoing
convection moving into KTOL at the onset of the period. Have
tried to highlight periods of higher confidence in storms with
TEMPO/PROB30 mentions, generally this afternoon through Midnight
across the area. Generally SCT/BKN VFR cu outside of the storms,
with brief MVFR/IFR reductions possible with any storms.
Generally west winds will become lighter overnight, with
light/variable winds expected through the end of the period.

OUTLOOK...Non-VFR possible with isolated to scattered
thunderstorms that develop through Saturday.

&&

.MARINE...
Overall fair conditions on the lake outside of thunderstorms. Light
west-southwest winds will continue until a cold front sinks south
across the lake early Wednesday. That will give us light
easterly/onshore winds for the rest of Wednesday and Thursday. Light
west-southwest flow returns going into the weekend. Thunderstorms
remain in the forecast daily with this pattern, but expect the higher
chances, at this point, today/tonight with the approach of the front
and Friday with a trough aloft to support development in the
vicinity of the lake.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Lombardy
NEAR TERM...Greenawalt/Lombardy
SHORT TERM...Oudeman
LONG TERM...Oudeman
AVIATION...Greenawalt
MARINE...Oudeman
Hazardous weather outlook, Jul 2, 3:14 AM EST, 9 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
414 AM EDT Tue Jul 2 2019

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-030815-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
414 AM EDT Tue Jul 2 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

There is the possibility that a few thunderstorms could reach severe
criteria today. The main threat will be strong damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The radar

The Detroit radar (KDTX), 122 km away, was scanning. The volume nearest the first event began at 18:08 UTC.

Open the radar archive at this moment

Event by event

49 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Lucas

When
July 2, 1:10 PM EST
Where
Lucas County, 1.73 mi SE of Crestview
Measured
70 kt (81 mph) estimated gust
Deaths
1 direct, 0 indirect
Property damage
$5,000
Reported by
Public
Coordinates
41.610, -83.650

There was significant tree damage reported. Heavy industrial parts and storage containers were lifted and tossed in the air. A man in the town of Holland was killed when an uprooted tree fell on the car while he was sitting in the vehicle.

Thunderstorm Wind, Lucas

When
July 2, 1:10 PM EST
Where
Lucas County, 0.67 mi S of Maumee
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
41.560, -83.651

Several power lines were blown down near Maumee.

Thunderstorm Wind, Wood

When
July 2, 1:18 PM EST
Where
Wood County, 1.73 mi SW of Tontogany
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.400, -83.770

Several trees were blown down.

Thunderstorm Wind, Lucas

When
July 2, 1:26 PM EST
Where
Lucas County, 9.23 mi SE of Neowash
Measured
61 kt (70 mph) estimated gust
Reported by
Broadcast Media
Coordinates
41.368, -83.655

Severe tree damage was reported around Bowling Green.

Thunderstorm Wind, Lucas

When
July 2, 1:27 PM EST
Where
Lucas County, 9.88 mi SE of Neowash
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Social Media
Coordinates
41.367, -83.637

A large tree fell onto a house near Bowling Green. There was significant tree damage.

Thunderstorm Wind, Wood

When
July 2, 1:29 PM EST
Where
Wood County, 1.04 mi E of Bowling Green
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.370, -83.650

There was numerous trees blown throughout the city.

Thunderstorm Wind, Ottawa

When
July 2, 2:00 PM EST
Where
Ottawa County, 0.86 mi SE of Elmore
Measured
61 kt (70 mph) estimated gust
Reported by
Social Media
Coordinates
41.470, -83.290

There were several large trees blown down around Elmore. This report was from Facebook.

Thunderstorm Wind, Sandusky

When
July 2, 2:10 PM EST
Where
Sandusky County, Lindsey
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
41.420, -83.220

There were reports of numerous power lines down in Lindsay.

Thunderstorm Wind, Seneca

When
July 2, 2:30 PM EST
Where
Seneca County, 0.86 mi NE of Cooper
Measured
70 kt (81 mph) estimated gust
Property damage
$250,000
Reported by
Emergency Manager
Coordinates
41.180, -82.970

There was damage to the roof and structure of a large barn. At least one silo was destroyed and one silo was damaged. A large tree branch was blown onto a house. There were numerous trees reported blown down. Most of the damage reports were along East Township 138.

Thunderstorm Wind, Sandusky

When
July 2, 2:35 PM EST
Where
Sandusky County, 0.69 mi S of Clyde
Measured
65 kt (75 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
41.310, -82.970

There were numerous trees and power lines blown down across the county.

Thunderstorm Wind, Erie

When
July 2, 3:02 PM EST
Where
Erie County, 1.04 mi E of Milan
Measured
65 kt (75 mph) estimated gust
Property damage
$100,000
Reported by
Social Media
Coordinates
41.300, -82.600

Several buildings in downtown Milan either had their roofs blown off or had significant roof damage. This report was a picture from Facebook.

Thunderstorm Wind, Erie

When
July 2, 3:03 PM EST
Where
Erie County, 1.25 mi ESE of Milan
Measured
65 kt (75 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
41.290, -82.600

Numerous trees were either blown down or snapped halfway up on the trunks around the Milan area. There were numerous power lines blown down.

Thunderstorm Wind, Huron

When
July 2, 3:10 PM EST
Where
Huron County, 0.87 mi NE of Fitchville
Measured
61 kt (70 mph) estimated gust
Reported by
State Official
Coordinates
41.090, -82.490

There were multiple trees blown down across the county.

Thunderstorm Wind, Erie

When
July 2, 3:12 PM EST
Where
Erie County, 0.52 mi E of Milan
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.300, -82.610

A large tree was blown down across State Route 13.

Thunderstorm Wind, Huron

When
July 2, 3:13 PM EST
Where
Huron County, 0.86 mi NE of Collins
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Public
Coordinates
41.280, -82.490

There was significant roof damage to a home in Collins.

Thunderstorm Wind, Erie

When
July 2, 3:15 PM EST
Where
Erie County, 1.25 mi WSW of Ogontz
Measured
61 kt (70 mph) estimated gust
Reported by
State Official
Coordinates
41.340, -82.490

Several trees were blown down in the Edison Metroparks.

Thunderstorm Wind, Huron

When
July 2, 3:15 PM EST
Where
Huron County, 0.86 mi SW of East Norwalk
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
41.260, -82.580

Numerous tree limbs were blown down and trees uprooted along State Route 61.

Thunderstorm Wind, Huron

When
July 2, 3:25 PM EST
Where
Huron County, Wakeman
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.250, -82.400

Multiple trees and power lines were blown down.

Thunderstorm Wind, Lorain

When
July 2, 3:42 PM EST
Where
Lorain County, 0.69 mi S of Wellington
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
41.160, -82.220

A tree was snapped at the base.

Thunderstorm Wind, Lorain

When
July 2, 3:46 PM EST
Where
Lorain County, 0.86 mi NE of Camden
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
41.240, -82.290

The mesonet station CW9769 near Kipton measured a 55 knot wind gust.

Thunderstorm Wind, Medina

When
July 2, 4:00 PM EST
Where
Medina County, 0.69 mi N of Homerville
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
41.040, -82.130

Multiple trees were blown down around Homerville.

Thunderstorm Wind, Ashland

When
July 2, 4:00 PM EST
Where
Ashland County, 0.39 mi SSE of Polk
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
40.945, -82.217

A pine tree fell onto a house and several other trees were blown down.

Thunderstorm Wind, Medina

When
July 2, 4:06 PM EST
Where
Medina County, 0.87 mi NW of Lodi
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
41.040, -82.030

Several trees were snapped and uprooted.

Thunderstorm Wind, Medina

When
July 2, 4:07 PM EST
Where
Medina County, 2.19 mi WSW of Medina
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.120, -81.910

A large tree limb was blown down.

Thunderstorm Wind, Knox

When
July 2, 4:10 PM EST
Where
Knox County, 0.53 mi E of Fredericktown
Measured
61 kt (70 mph) estimated gust
Reported by
State Official
Coordinates
40.480, -82.540

Numerous trees and power lines were blown down.

Thunderstorm Wind, Wayne

When
July 2, 4:13 PM EST
Where
Wayne County, 0.87 mi NW of Creston
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
40.990, -81.890

Several large tree limbs and branches were blown down.

Thunderstorm Wind, Wayne

When
July 2, 4:25 PM EST
Where
Wayne County, 0.69 mi N of New Pittsburg
Measured
61 kt (70 mph) estimated gust
Reported by
Social Media
Coordinates
40.840, -82.100

Numerous large tree branches and trees were blown down around the new Pittsburg area. This report was from social media.

Thunderstorm Wind, Knox

When
July 2, 4:30 PM EST
Where
Knox County, 0.53 mi E of Danville
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
State Official
Coordinates
40.450, -82.260

Several trees and power lines were blown down.

Thunderstorm Wind, Wayne

When
July 2, 4:30 PM EST
Where
Wayne County, 1.38 mi N of Wooster
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
40.820, -81.930

Multiple trees were blown down.

Thunderstorm Wind, Wayne

When
July 2, 4:31 PM EST
Where
Wayne County, 0.87 mi NW of Heneytown
Measured
52 kt (60 mph) estimated gust
Property damage
$20,000
Reported by
Social Media
Coordinates
40.810, -81.880

A large tree fell onto a car parked along a street. There was no injuries reported.

Thunderstorm Wind, Stark

When
July 2, 4:45 PM EST
Where
Stark County, 1.38 mi N of Pinn
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
40.800, -81.520

There were numerous reports of trees and power lines blown down. There was also minor street flooding reported. This report was pictures from social media.

Thunderstorm Wind, Knox

When
July 2, 4:47 PM EST
Where
Knox County, 4.95 mi SSE of Hunt
Measured
56 kt (64 mph) estimated gust
Reported by
State Official
Coordinates
40.250, -82.450

Several trees were blown down.

Thunderstorm Wind, Richland

When
July 2, 4:48 PM EST
Where
Richland County, 1.38 mi N of Butler
Measured
56 kt (64 mph) estimated gust
Reported by
State Official
Coordinates
40.600, -82.420

Numerous trees were reported blown down around Worthington Township.

Thunderstorm Wind, Stark

When
July 2, 4:48 PM EST
Where
Stark County, 0.69 mi N of Pinn
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
40.790, -81.520

A tree was blown down across the road.

Hail, Stark

When
July 2, 4:50 PM EST
Where
Stark County, 1.71 mi ESE of Sippo
Measured
1 in hail
Reported by
Public
Coordinates
40.810, -81.550

Thunderstorm Wind, Seneca

When
July 2, 4:50 PM EST
Where
Seneca County, 1.73 mi NW of Tiffin Seneca Co Arp
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.120, -83.240

A 50 knot wind gust was estimated as well as nickel size hail reported at this location.

Thunderstorm Wind, Stark

When
July 2, 4:54 PM EST
Where
Stark County, Perry Hgts
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.800, -81.420

A tree was uprooted near the intersection of Raff Road and Tuscarawas Street.

Thunderstorm Wind, Stark

When
July 2, 4:57 PM EST
Where
Stark County, 1.48 mi SSW of Lake Cable
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.830, -81.460

A trained spotter estimated wind gusts up to 60 mph and pea size hail was reported.

Thunderstorm Wind, Stark

When
July 2, 5:00 PM EST
Where
Stark County, 0.69 mi S of Canton
Measured
52 kt (60 mph) estimated gust
Property damage
$30,000
Reported by
Public
Coordinates
40.790, -81.380

A large tree smashed a car in a driveway and on a house. This report was a picture from social media. There were no injuries reported.

Thunderstorm Wind, Wayne

When
July 2, 5:10 PM EST
Where
Wayne County, 2.2 mi ESE of Marshallville
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
40.890, -81.690

A large tree fell onto a house with moderate damage. This report was a picture on Facebook.

Thunderstorm Wind, Stark

When
July 2, 5:14 PM EST
Where
Stark County, 0.87 mi SE of North Industry
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.740, -81.360

There were multiple trees blown down and large branches broken off.

Thunderstorm Wind, Knox

When
July 2, 5:17 PM EST
Where
Knox County, 0.53 mi E of Fredericktown
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
State Official
Coordinates
40.480, -82.540

There were numerous trees and power lines blown down around Fredericktown.

Thunderstorm Wind, Holmes

When
July 2, 5:30 PM EST
Where
Holmes County, Glenmont
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
40.520, -82.100

There were numerous trees and power lines blown down.

Thunderstorm Wind, Holmes

When
July 2, 5:30 PM EST
Where
Holmes County, 0.52 mi E of Nashville
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.600, -82.110

Several trees and large tree limbs were blown down. Pea size hail was also reported.

Thunderstorm Wind, Knox

When
July 2, 5:30 PM EST
Where
Knox County, 0.53 mi E of Danville
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
State Official
Coordinates
40.450, -82.260

Several trees and power lines were blown down around Danville.

Thunderstorm Wind, Knox

When
July 2, 5:47 PM EST
Where
Knox County, 4.95 mi SSE of Hunt
Measured
52 kt (60 mph) estimated gust
Reported by
State Official
Coordinates
40.250, -82.450

Several trees were blown down near Martinsburg.

Thunderstorm Wind, Marion

When
July 2, 7:05 PM EST
Where
Marion County, Marion
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.580, -83.130

A large tree was blown down across the road along with power lines near Cleveland Avenue in Marion.

Thunderstorm Wind, Marion

When
July 2, 7:30 PM EST
Where
Marion County, Green Camp
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
40.530, -83.220

Numerous trees and power lines were reported down around Marion, Green Camp Township, and Prospect.

Thunderstorm Wind, Hancock

When
July 2, 8:15 PM EST
Where
Hancock County, 6.8 mi W of New Stark
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
40.830, -83.860

Several trees and power lines were blown down.

Thunderstorm Wind, Knox

When
July 2, 8:27 PM EST
Where
Knox County, 1.26 mi ESE of Martinsburg
Measured
52 kt (60 mph) estimated gust
Reported by
Social Media
Coordinates
40.260, -82.330

A large tree branch was blown down near Martinburg. This report was from social media.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Lucas2019-07-0235MaleVehicle/Towed TrailerDirect

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2019Every state in 2019This day in weather historyWarnings in Ohio, July 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 843943, 845311, 843944, 845342, 845312, 843945, 843946, 845333, 844886, 844887, 844888, 844889, 844890, 844891, 844892, 844894, 844895, 844896, 844898, 845334, 844899, 845313, 844900, 844901, 844902, 844904, 844905, 844911, 844912, 844913, 844914, 844915, 844916, 844918, 843940, 845335, 844919, 845336, 844921, 844926, and more.